Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed prostatits, lightheaded, headaches, difficulty concentrating, ringing in ears. What can i do?

Hello, I am 6 3 190 36 y/o male and usually healthy. I was diagnosed with prostatits in October and continue to have symptoms despite taking different antibiotics . I also am scheduled to have hernia surgery on 1/16. However, the reason I am contacting you is because of different symptoms. Approximately 3 weeks ago, I felt lightheaded, headaches , and had dificulty concentrating and difficulty focusing on different objects, and elevated heart rate . This started while I was sitting on my recliner. I went the next week to see my doctor who did an EKG and sent me home with a 24 hr heart monitor. Those tests came back normal. All of the above symptoms persist frequently over the last few weeks with the exception of the elevated heart rate. I also have had ringing in my ears while awake for the last few weeks as well. I will be going to the Doctor tomorrow to address this, but thought I would ask here. These symptoms seem to increase in frequency and severity after exercise. They can also be present wether I am driving, sitting, standing, and walking. Any help you can provide is appreciated. Thanks
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it appears to me snusitis
get ent doctor consultation he candianose for sinusitis and treat accordnly
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor